# SDR WX0A2015111272996

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 47,606 hours, 39,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY JUMP SEAT FLASHLIGHT INOPERATIVE.  R & R FWD EMER FLASHLIGHT IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
